Page 2 of 2
Re: Neurontin side effects
Posted: Wed May 18, 2011 11:36 pm
by Amanda
I have to commend everyone who reached such high levels of taking this medication, on the lowest dose which i tried a few years ago.....I was totally off the planet and couldnt walk in a straight line; I was in a hospital environment and was not permited to take a shower on my own because of the side effects.
Everyone has a different reaction to medication but this one is not for me!
Re: Neurontin side effects
Posted: Tue Aug 02, 2011 3:46 am
by carolynm
Lernica,
I am now slowly increasing my Neurontin dosage and having trouble with only 200 mg! Taking it at night and having dizziness, double vision in the mornings. Do you remember this when you initiated this drug?
thanks,
cari
Re: Neurontin side effects
Posted: Wed Aug 03, 2011 5:24 pm
by Lernica
Definitely. As you can see from my signature, I have weaned myself off the Neurontin and am now only taking 20 mg. of oxycodone (slow release) a day, plus some ibuprofen for my bad hip. Didn't like the neurontin at all -- trouble concentrating, reading; weight gain, etc. Since weaning myself off the drug I have lost about 4 pounds, almost down to my normal weight!
I will post a more detailed update later. Good luck with your dose increase.